# SDR DALA2019070304018

- Difficulty date: June 26, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 72,563 hours, 9,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON NR 1 FLAP FAIRING TRACK AT THE OUTBOARD SIDE IS MISSING. DEFERRED PER CDL 57-00-07, AND COVERED WITH SPEED TAPE UNTIL PART IS AVAILABLE TO REPLACE. LP 6264160
